# SDR WTAA960112

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SFO - RT MLG UNSAFE LIGHT DID NOT COME ON DURING GEAR EXTENSION.  MAINTENANCE LUBED RT UPLOCK MICROSWITCH.  INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
